# SDR DALA2017050803692

- Difficulty date: May 7, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO PIT FLOOR PANEL 140DF HAS CORROSION UPPER SURFACE AROUND EDGES. MAINTENANCE FABRICATED NEW AFT CARGO PIT FLOOR PANEL 140DF IAW DWG 453A2610 REV K & REV A.
